Hi all, I have posted once before but got no responses.. Was hoping gnarly would respond as I emailed him directly cause I heard he has much knowledge... Anyways, I would be very greatful for any advice one has to offer.. Ok, quick scenario, here goes... I started out with tabs, percs, oxys, and have been taking them for about 2 years. I decided it was time to end all that and couldnt take the withdrawls as I have no options when it comes to getting out of work. So I chose the methadone clinic route. They statrted me at 30 mg off the bat and it seemed way too much cause I was getting high off it all day long. I have been taking methadone everyday for past 25 days and decreased does pretty much every couple days so far and still am gettin high off the crap. Not nearly as intense as the 30 mg obviously, but still some euphoria for a short time of the day. I am currently taking a dose of 10 mg every morning at 9am and that gets me through the day feeling very normally and happily. I will be still dropping as I havent reached my level with out euphoria. I have read and read and read peoples posts but no one seems to be in my situation; and I am referring about the significantly low dosage part of it. I absolutely 0 urge to use any kind of drug whatsoever, keep an amazingly healthy diet full of fruits, veggies, a multivitamin, vitamin c, and vit b-12 plus 2 protein shakes per day. I work out and swim everyday as well... I am wondering what I should do from here.. Will I be ok to keep titrating and maybe get lucky and titrate right off?? What is going on with this and whhy am I getting high from this stuff? I take no other drugs at all, only the 10 mgs of meth. Any advice, please post away, I will be on later tonight after work hopefully someone has a kind enough heart to say something.. Bless all, and thank you
Maybe your tolerance wasn't as high as the folks at the Clinic determined and you did not need quite so high a dose of Methadone at the outset. I'm a recovering addict but like the other person do not have much experience with opiates other than what I have read and learned from various forums. In other words, take this with a grain of salt.
OK. You are not going through crazy withdrawals and that was the purpose of going the route you selected; so that (Thank Heavens) is out of the way since you could have been totally miserable.
I think your instincts are accurate with this one and you could continue to titrate down. I am not so sure feeling a type of euphoria is quite the thing right now since you are turning your life around so maybe you could take half of a 10mg in the morning and see how you feel. You could always take the other half if you feel physical discomfort. Methadone has a long half life so it is just difficult to predict what will happen and how you will feel.
You are so close to being drug-free that taking this small leap of faith (to me) doesn't seem super risky and you still have a safety net underneath you with the other 5mg.
I hope this gnarly character responds to your messages since it sounds like the person is someone whose opinion you trust & respect. Good luck with being totally clean. It sounds like you are really getting your life back and on the right track.
I suppose I should probably say something like talk to your doctor or the people at the clinic just in case this is horrible, dangerous advise. . . .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.